导出
  • 排序
  • 显示
6. Asymptotic stability of a composite wave of two traveling waves to a hyperbolic-parabolic system modeling chemotaxis SCOPUS SCIE EI

作者:Li, JY;Wang, LN;Zhang, KJ

通讯作者:Li, J.(lijy645@nenu.edu.cn)

通讯作者地址:Li, JY (reprint author), E China Normal Univ, Ctr Partial Differential Equat, Shanghai 200241, Peoples R China.

作者机构:[Li, Jingyu; Wang, Lina] E China Normal Univ, Ctr Partial Differential Equat, Shanghai 200241, Peoples R China.; [Li, Jingyu; Zhang, Kaijun] NE Norm 更多

来源:MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2013,36,14,1862-1877

收录类别:SCOPUS;SCIE;EI

当年影响因子:1.017

WOS被引:5

Scopus被引:4

资源类型:外文期刊论文

7. The steady states and convergence to equilibria for a 1-D chemotaxis model with volume-filling effect SCIE

作者:Zhang, YY

通讯作者地址:Zhang, YY (reprint author), Fudan Univ, Sch Math Sci, Shanghai 200433, Peoples R China.

作者机构:[Zhang, YY]Fudan Univ, Sch Math Sci, Shanghai 200433, Peoples R China.

来源:MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2010,33,1,25-40

收录类别:SCIE

当年影响因子:1.017

WOS被引:4

资源类型:外文期刊论文

8. A remark on the decay of solutions to the 3-D Navier-Stokes equations SCOPUS SCIE EI

作者:Zhou, Y

通讯作者:Zhou, Y.(yzhou@math.ecnu.edu.cn)

通讯作者地址:Zhou, Y (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Zhou, Y]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

来源:MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2007,30,10,1223-1229

收录类别:SCOPUS;SCIE;EI

当年影响因子:1.017

WOS被引:14

Scopus被引:16

资源类型:外文期刊论文

TOP